# SDR UPS97522219

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fuse Pin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, FUSE PIN REPLACEMENT RIGHT HAND PYLON.  REMOVED FUSE PIN, FOUND BOTH TO BE CRACKED, REPLACED BOTH FUSE PINS.
